# SDR SIMA20220502003

- Difficulty date: May 2, 2022
- Submitted: May 5, 2022
- Operation: Air carrier
- Aircraft: N675AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500806
- Aircraft time: 41,026 hours, 36,894 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: None
- Part number: 92185A010200
- Condition: None
- Location: Cockpit Unit Dig
- Component: Digital Control
- Component part number: 92185A010200
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT PRESSURIZING EMERGENCY DECLARED. CABIN ALT, AP AND RATE DROPPED TO ZERO IN CLIMB AND STAYED AT ZERO UNTIL WE RAN CHECKLIST AND NEVER RECOVERED. -C/A-INTERROGATED CMC FOR MSGS IAW E145 AMM 45-45-00. NO MSG FOUND. RAR DIGITAL CONTROLLER IAW E145 AMM 21-31-01.PERFORMED OPS CHK OF AUTO AND MANUAL MODE IAW E145 AMM 21-31-00.OPS CHK GOOD. LEAK DOWN CHECK GOOD. NO FURTHER FAULTS FOUND.
